# SDR DALA2021012700512

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 55,457 hours, 29,139 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Bird Ingestion
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DUE TO BIRD STRIKE ON LEFT WING AND NR 1 ENGINE AFTER ROTATION.  DAMAGE TO ENGINE FAN BLADES ONLY, NO DAMAGE TO WING.  CORRECTIVE ACTION: 3 FAN BLADES DAMAGED, REPLACED 3 SETS OF FAN BLADES AND COMPLETED HIGH POWER RUNS.  VIBRATION WITHIN LIMITS NO ODOR/FUMES NOTED.
